ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Non-linear bending of beams of variable cross-section

Verma, MK and Krishna Murty, AV (1973) Non-linear bending of beams of variable cross-section. In: International Journal of Mechanical Sciences, 15 (2). pp. 183-187.

[img] PDF
11.pdf - Published Version
Restricted to Registered users only

Download (200kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


For the non-linear bending of cantilever beams of variable cross-section, the effect of large deformations, but with linear elasticity, is considered. The governing integral equation is solved by a numerical iterative procedure. Results for some typical cases are obtained and compared with some of those available in the literature.

Item Type: Journal Article
Publication: International Journal of Mechanical Sciences
Publisher: Elsevier Science
Additional Information: Copy right of this article belongs to Elsevier Science.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Date Deposited: 06 Jan 2010 07:25
Last Modified: 19 Sep 2010 05:46
URI: http://eprints.iisc.ac.in/id/eprint/23634

Actions (login required)

View Item View Item